Keyword : Internet traffic modeling

A Long Range Dependent Internet Traffic Model Using Unbounded Johnson Distribution
Sunggon KIM Seung Yeob NAM 
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2013/01/01
Vol. E96-B  No. 1 ; pp. 301-304
Type of Manuscript:  LETTER
Category: Fundamental Theories for Communications
Internet traffic modelinglong-range dependencefractional Gaussian noiseunbounded Johnson distribution
 Summary | Full Text:PDF(316.8KB)

Internet Traffic Modeling: Markovian Approach to Self-Similar Traffic and Prediction of Loss Probability for Finite Queues
Publication:   IEICE TRANSACTIONS on Communications
Publication Date: 2001/08/01
Vol. E84-B  No. 8 ; pp. 2134-2141
Type of Manuscript:  Special Section PAPER (Special Issue on Internet Technology)
Category: Traffic Measurement and Analysis
Internet traffic modelingself-similarityfittingMMPP/D/1/Kloss probability
 Summary | Full Text:PDF(796.3KB)